# SDR ASOA2015072513386

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,833 hours, 24,962 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

HOT RT ENGINE OIL TEMP 170-175 ON DEPARTURE.  COMPLIED WITH QRH.  TEMP DID NOT DECREASE WITH THRUST REDUCTION.  SHUTDOWN RT ENGINE TO COMPLY WITH QRH.  LANDING WEIGHT APPROXIMATELY 46,000 LBS RT OIL PRESSURE 50-42 PSI.  LANDING A/S 154 KTS, ACFT  RETURNED TO DEPARTURE AFTER T/O, EMERGENCY DECLARED.  TROUBLESHOT HOT RT ENGINE OIL TEMP IAW FIM 79-20-05 AND ENGINE MANUAL 72-00-00,  FOUND ENGINE OVERSERVICED. SERVICED RT ENGINE IAW AMM 12-13-79.  OPS AND LEAK CHECK IAW AMM 71-00-00. NO DEFECTS NOTED AT THIS TIME.
